Follow
Yuan, Wangjun
Yuan, Wangjun
Department of Mathematics, Southern University of Science and Technology
Verified email at connect.hku.hk - Homepage
Title
Cited by
Cited by
Year
High-dimensional limits of eigenvalue distributions for general Wishart process
J Song, J Yao, W Yuan
The Annals of Applied Probability 30 (4), 1642-1668, 2020
112020
Spatial integral of the solution to hyperbolic Anderson model with time-independent noise
RM Balan, W Yuan
Stochastic Processes and their Applications 152, 177-207, 2022
82022
On collision of multiple eigenvalues for matrix-valued Gaussian processes
J Song, Y Xiao, W Yuan
Journal of Mathematical Analysis and Applications 502 (2), 125261, 2021
62021
On eigenvalue distributions of large autocovariance matrices
J Yao, W Yuan
The Annals of Applied Probability 32 (5), 3450-3491, 2022
52022
On spectral distribution of sample covariance matrices from large dimensional and large k-fold tensor products
B Collins, J Yao, W Yuan
Electronic Journal of Probability 27, 1-18, 2022
52022
High-dimensional central limit theorems for a class of particle systems
J Song, J Yao, W Yuan
Electronic Journal of Probability 26, 1-33, 2021
5*2021
Central limit theorems for heat equation with time-independent noise: The regular and rough cases
RM Balan, W Yuan
Infinite Dimensional Analysis, Quantum Probability and Related Topics 26 (02 …, 2023
42023
Hitting probabilities of Gaussian random fields and collision of eigenvalues of random matrices
C Lee, J Song, Y Xiao, W Yuan
Transactions of the American Mathematical Society 376 (06), 4273-4299, 2023
42023
Eigenvalue distributions of high-dimensional matrix processes driven by fractional Brownian motion
J Song, J Yao, W Yuan
arXiv preprint arXiv:2001.09552, 2020
32020
Hyperbolic Anderson model with time-independent rough noise: Gaussian fluctuations
RM Balan, W Yuan
Electronic Journal of Probability 29, 1-52, 2024
22024
On eigenvalues of the Brownian sheet matrix
J Song, Y Xiao, W Yuan
Stochastic Processes and their Applications 166, 104231, 2023
22023
Gaussian fluctuations for the wave equation under rough random perturbations
RM Balan, J Huang, X Wang, P Xia, W Yuan
Stochastic Processes and their Applications 182, 104569, 2025
12025
Stochastic partial differential equations associated with Feller processes
J Song, M Wang, W Yuan
arXiv preprint arXiv:2310.18726, 2023
12023
Recent advances on eigenvalues of matrix-valued stochastic processes
J Song, J Yao, W Yuan
Journal of Multivariate Analysis 188, 104847, 2022
12022
On a class of stochastic fractional heat equations
J Song, M Wang, W Yuan
Proceedings of the American Mathematical Society 153 (01), 341-356, 2025
2025
Strong convergence for tensor GUE random matrices
B Collins, W Yuan
arXiv preprint arXiv:2407.09065, 2024
2024
Multiple collisions of eigenvalues and singular values of matrix Gaussian field
W Yuan
arXiv preprint arXiv:2407.09070, 2024
2024
Eigenvalue distributions of high-dimensional matrix processes driven by fractional Brownian motion
J Song, J Yao, W Yuan
Random Matrices: Theory and Applications 13 (02), 2450009, 2024
2024
On spectrum of sample covariance matrices from large tensor vectors
W Yuan
arXiv preprint arXiv:2306.05834, 2023
2023
The system can't perform the operation now. Try again later.
Articles 1–19